Alert archive / Wisconsin / Small Craft Advisories in 2015
Small Craft Advisory 22, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Mar 14, 2015, 3:03 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2015, 3:03 AM CDT (08:03 UTC)
- Expired
- Mar 14, 2015, 2:51 PM CDT
- In force
- 12 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
845 WHUS73 KGRB 140803 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 303 AM CDT SAT MAR 14 2015 ...GUSTY NORTHWEST WINDS EXPECTED TODAY... .GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH MUCH OF TODAY. THE WINDS ARE EXPECTED TO SUBSIDE TOWARDS SUNSET. LMZ541>543-141615- /O.NEW.KGRB.SC.Y.0022.150314T0803Z-150314T2300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 303 AM CDT SAT MAR 14 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS EVENING. * NORTHWEST WINDS OF 15 TO 25 KNOTS WILL GRADUALLY SUBSIDE LATER THIS AFTERNOON. * WAVES 2 FT OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RE/MPC
2 follow-up statements
208 WHUS73 KGRB 141458 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 958 AM CDT SAT MAR 14 2015 ...GUSTY NORTHWEST WINDS THIS AFTERNOON... .GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH THE AFTERNOON. THE WINDS ARE EXPECTED TO SUBSIDE TOWARDS SUNSET. LMZ541>543-142300- /O.CON.KGRB.SC.Y.0022.000000T0000Z-150314T2300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 958 AM CDT SAT MAR 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... * NORTHWEST WINDS OF 15 TO 25 KNOTS WILL GRADUALLY SUBSIDE LATER THIS AFTERNOON. * WAVES 2 TO 4 FEET. HIGHEST WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
475 WHUS73 KGRB 141951 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 251 PM CDT SAT MAR 14 2015 ...WINDS HAVE SLOWLY SUBSIDED... LMZ541>543-142100- /O.CAN.KGRB.SC.Y.0022.000000T0000Z-150314T2300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 251 PM CDT SAT MAR 14 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 14, 2:53 AM CDT, 10 minutes earlier.
Area forecast discussion, Mar 14, 2:53 AM CDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 253 AM CDT SAT MAR 14 2015 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND SUNDAY ISSUED AT 252 AM CDT SAT MAR 14 2015 A COLD FRONT PUSHED ACROSS THE REGION LAST EVENING...BRINGING COOLER TEMPERATURES AND INCREASING LOW LEVEL CLOUDINESS. THE 500MB UPPER TROUGH WILL MOVE EAST OF THE AREA TODAY. SKIES WILL START OUT MOSTLY CLOUDY THIS MORNING WITH CLOUDS ON THE DECREASE LATER THIS AFTERNOON. HIGH TEMPERATURES WILL STILL RUN 5 TO 15 DEGREES ABOVE NORMAL. MOSTLY CLEAR SKIES WILL PREVAIL TONIGHT WITH LOWS IN THE UPPER TEENS AND 20S. HIGH CLOUDS WILL BE ON THE INCREASE SUNDAY AFTERNOON. IT WILL BE CONSIDERABLY WARMER COMPARED TO SATURDAY AND WENT MUCH WARMER THAN GUIDANCE. LOCATIONS ALONG LAKE MICHIGAN WILL NOT SEE THE WARMTH DUE TO INCREASING SOUTH WINDS. .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY ISSUED AT 252 AM CDT SAT MAR 14 2015 THE MEDIUM RANGE MODELS CONTINUE TO SHOW A STRONG COLD FRONT PLOWING ACROSS THE REGION ON MONDAY...BUT ALSO CONTINUE TO STRUGGLE WITH THE FRONTAL PASSAGE TIMING. THE GFS AND GEM REMAIN ON THE FASTER SIDE OF GUIDANCE WHILE THE ECMWF IS ON THE SLOWER SIDE. THE ENSEMBLE MEANS HAVE SHOWN DECENT CONTINUITY AND THE NAM IS CLOSEST FIT. MODELS THEN DIVERGE IN THE LARGE-SCALE STARTING AROUND NEXT THURSDAY SO A GENERAL MODEL COMPROMISE WILL SUFFICE IN LATER PERIODS. SUNDAY NIGHT THROUGH MONDAY NIGHT...HIGH PRESSURE OVER THE OHIO VALLEY WILL CONTINUE TO SLIDE TO THE SOUTHEAST WHILE A COLD FRONT REACHES THE FAR WESTERN GREAT LAKES LATE SUNDAY NIGHT. A MODERATE SOUTHWEST BREEZE COMBINED WITH CIRRUS SHOULD YIELD A MILD NIGHT. THE FRONT WILL DIVE ACROSS NORTH-CENTRAL WISCONSIN DURING THE MORNING AND NORTHEAST WISCONSIN EARLY IN THE AFTERNOON. FORCING IN THE FORM OF MID-LEVEL FGEN WILL EXIST BEHIND THE FRONT...BUT WISCONSIN WILL RESIDE ON THE WRONG SIDE OF A JET STREAK THAT WILL COUNTERACT THAT. SO WILL KEEP PRECIP CHANCES IN THE LOW CHANCE RANGE. TEMPERATURES WILL LIKELY BE FALLING DURING THE AFTERNOON AS WINDS SHIFT TO THE NORTHWEST USHERING IN A COLDER AIRMASS. ANY PRECIP CHANCE LOOKS TO END MONDAY EVENING...AND CLEARING WILL OCCUR FROM NORTHWEST TO SOUTHEAST THROUGH THE NIGHT. IT WILL BE BREEZY WITH LOWS FALLING INTO THE 20S. REST OF THE FORECAST...CANADIAN HIGH PRESSURE WILL BE MOVING ACROSS THE REGION ON TUESDAY AND WEDNESDAY. TUESDAY LOOKS TO BE THE COOLEST DAY...ESPECIALLY WITH A BRISK NW WIND EVEN THOUGH IT WILL BE SUNNY. TEMPERATURES START TO MODERATE AGAIN ON WEDNESDAY...BUT WITH CIRRUS OVERHEAD...TEMPS WILL ONLY BE SLIGHTLY ABOVE NORMAL. WEAK DISTURBANCES WILL BE PUSHING ACROSS THE REGION ON THURSDAY AND FRIDAY. WITH TIMING ISSUES...TOUGH TO GO ABOVE A SLIGHT CHANCE FOR ANY PERIOD. TEMPS TO REMAIN SLIGHTLY ABOVE NORMAL LATER NEXT WEEK. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1005 PM CDT FRI MAR 13 2015 NORTHWEST WINDS WILL PICK UP AS A COLD FRONT SHIFTS EAST OF WISCONSIN OVERNIGHT. LITTLE OR NO PCPN IS EXPECTED OVERNIGHT...BUT MVFR OR LOW VFR CIGS WILL PERSIST OVER NORTH CENTRAL WI. DOWNSLOPING WINDS SHOULD CAUSE CLOUDS TO BREAK UP AS THEY SHIFT INTO NE WI. BKN CIGS BETWEEN 3000-4000 FT AGL ARE EXPECTED TO DEVELOP ACROSS THE REST OF THE FORECAST AREA DURING THE LATE MORNING AND AFTERNOON...AS A THERMAL TROUGH DROPS INTO NE WI. THESE CLOUDS SHOULD DISSIPATE SATURDAY EVENING. NW WINDS WILL GUST TO AROUND 20 KTS AT TIMES THROUGH LATE SATURDAY AFTERNOON. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....ECKBERG LONG TERM......MPC AVIATION.......KIECKBUSCH
Hazardous weather outlook, Mar 14, 2:34 AM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 234 AM CDT SAT MAR 14 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-150745- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 234 AM CDT SAT MAR 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-150745- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 234 AM CDT SAT MAR 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. RE/MPC
Nearby
Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.